# SDR MASA200601413

- Difficulty date: May 25, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 6,414 hours, 4,579 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771409D
- Part serial: M2154
- Condition: Malfunctioned
- Location: Slat
- Part time: 1,876 hours, 1,444 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5033 SYR.  SLAT FAULT STATUS MSG.  ACFT WAS FERRIED TO CLT.  SLAT FAULT WAS PLACED ON MEL.  ACFT CONTINUED OPERATIONS.  MX REPLACED DISCONNECT SENSOR.
